Volume 11, Issue 4
Bubblings of a Family of Singular Pseudo-holomorphic Disks

Xinmin Hu

DOI:

J. Part. Diff. Eq., 11 (1998), pp. 347-360.

Published online: 1998-11

Preview Full PDF 15 432
Export citation
  • Abstract

In this paper we will discuss the bubblings at corners of a family of pseudo-holomorphic disks with their boundaries in a Lagrangian subvarieky with corners.

  • Keywords

Pseudo-holomorphic disk bubbling moduli space corner

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{JPDE-11-347, author = {}, title = {Bubblings of a Family of Singular Pseudo-holomorphic Disks}, journal = {Journal of Partial Differential Equations}, year = {1998}, volume = {11}, number = {4}, pages = {347--360}, abstract = { In this paper we will discuss the bubblings at corners of a family of pseudo-holomorphic disks with their boundaries in a Lagrangian subvarieky with corners.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5575.html} }
TY - JOUR T1 - Bubblings of a Family of Singular Pseudo-holomorphic Disks JO - Journal of Partial Differential Equations VL - 4 SP - 347 EP - 360 PY - 1998 DA - 1998/11 SN - 11 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5575.html KW - Pseudo-holomorphic disk KW - bubbling KW - moduli space KW - corner AB - In this paper we will discuss the bubblings at corners of a family of pseudo-holomorphic disks with their boundaries in a Lagrangian subvarieky with corners.
Xinmin Hu . (2019). Bubblings of a Family of Singular Pseudo-holomorphic Disks. Journal of Partial Differential Equations. 11 (4). 347-360. doi:
Copy to clipboard
The citation has been copied to your clipboard